RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. LOMI, 1975, Volume 51, Pages 20–77 (Mi znsl2808)  

Asymptotical properties of solutions of some three-dimensional problems

V. M. Babich, N. S. Grigor'ev


Full text: PDF file (3267 kB)

Bibliographic databases:
UDC: 534.213

Citation: V. M. Babich, N. S. Grigor'ev, “Asymptotical properties of solutions of some three-dimensional problems”, Mathematical problems in the theory of wave propagation. Part 7, Zap. Nauchn. Sem. LOMI, 51, "Nauka", Leningrad. Otdel., Leningrad, 1975, 20–77

Citation in format AMSBIB
\Bibitem{BabGri75}
\by V.~M.~Babich, N.~S.~Grigor'ev
\paper Asymptotical properties of solutions of some three-dimensional problems
\inbook Mathematical problems in the theory of wave propagation. Part~7
\serial Zap. Nauchn. Sem. LOMI
\yr 1975
\vol 51
\pages 20--77
\publ "Nauka", Leningrad. Otdel.
\publaddr Leningrad
\mathnet{http://mi.mathnet.ru/znsl2808}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=411361}
\zmath{https://zbmath.org/?q=an:0349.35020}


Linking options:
  • http://mi.mathnet.ru/eng/znsl2808
  • http://mi.mathnet.ru/eng/znsl/v51/p20

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:182
    Full text:64

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021